# SDR DALA2023071105600

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31977
- Aircraft time: 21,134 hours, 8,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9195903) ROW 1-5 EMERGENCY LIGHT INOP. REPLACED BATTERY PACK PER B737 AMM 33-51. ROW 1-5 EMERGENCY LIGHTS CK NORMAL.
